Thank you to everyone who offered knowledge and support related to my problem. I’m happy to say I listened to you all and changed my testosterone injection protocol from 1x/week to 2x/ per week and the ED is gone. I don’t know exactly why things are working again but I’m happy things are better. As far as the new protocol goes, I’m not feeling the same energy boost I used to get when injecting 1x/week but this protocol is new and I know you’d all tell me to give it 6 weeks before making any assumptions.
Thanks again to all of you!
I started TRT 3 months ago and now I have ED. I didn’t have it before TRT and now I do. We could get into the weeds on whether or not TRT is the cause of the problem, but lets just assume it is. I’m talking about weak erections, not libido issues. Now what can I do? I’ve read a 100 posts about guys dealing with this. There must a ton of you who’ve successfully overcome this issue and now have a satisfying sex life. This is a game changing problem. I feel amazing on TRT and have no other side effects. I don’t want to take boner drugs, I’m perfectly healthy and will work diligently to find a solution.
I’m 50, very athletic, low body fat, lift weights and do cardio 5 days a week. I eat healthy, don’t look at Porn. I had low libido and energy issues with total testosterone numbers below 200 before starting TRT.
I inject 100ml of 200mg Testosterone Cypionate 1 x per week.
There has to be some success stories out there. have you tried supplements like pycnogenol & L Arginine, have you changed your injection protocol, reduced your dose? I get rock hard boners when I sleep, but when it’s time for sex I’m not getting hard as I used to and it takes way longer to get an erection. I have high libido and I can’t think of any other problems. I now believe I’m suffering from performance anxiety. When it’s time to have intercourse or during foreplay I actually feel a wave come over my body, maybe hormonal, that stops my erection in its tracks. Thanks in advance for your advice.
Sorry, I’m injecting 0.5 mLs once weekly. So after reading these responses my question is will splitting my dose into two weekly injections actually lower my total and free testosterone levels so I will avoid such a high spike in androgens? Would it be better to just lower my prescribed dose altogether and keep injecting once per week?
Splitting your injection will tighten up your peaks and valleys. Talk to your medical professional about trying this for a few weeks first and if no improvement a reduction in dose would be appropriate.
If your libido is high and you have erections in your sleep, then this might be of a mental cause.
This past year my libido took a nosedive but i routinely get erections in my sleep. Because arousal was lagging, of course things didn’t work right for sex. I discussed this with my andrologist/urologist and we went over the checklist:
Neurogenic cause for ED? Nope.
Cardio cause? Nope.
Hormonal cause? Nope. T and E all good.
Mental? Most likely.
We went over physical causes and they weren’t there. And my mind was just elsewhere over the past year: my health (gym, cooking), children, chores, friends, reading. I also had stints of horrible insomnia in the past year. I even said to my wife, “I dunno what the heck is going on. I’ll talk to the doc on my next visit.”
What helped me was cialis, which I was hesitant to take. I even told my urologist when he offered, “oh, I dunno. I feel like an old man.” He replied, “why not give it a try?”
I did and it worked. What it did for me was help my mind relax, knowing that I had an aid.
Have you considered such drugs? HCG also helps some men with libido and sensitivity according to anecdotal stories. I recently started it again and the last time I used it my libido was way up there.